# SDR SWIA200820190

- Difficulty date: October 13, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 15,787 hours, 10,873 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4101 - DURING FLAP RETRACTION AFTER DEPARTURE, NR 2 HYD LOW PRESSURE WARNING.  REPLACED SYSTEM NR 2 PRESSURE LINE IN RT PYLON.
